Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 15, NWS La Crosse, WI

April 10, 2011Juneau County, Monroe County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Apr 10, 2011, 5:04 PM CDT for Juneau County, Monroe County, Wisconsin. It was in force for 26 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 5:04 PM CDT (22:04 UTC)
Expired
Apr 10, 2011, 5:30 PM CDT
In force
26 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Juneau County, WI, Monroe County, WI

The radar

The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 5:16 PM CDTHAIL 11 S Sparta, WIAT I-90 EXIT 25
Apr 10, 5:25 PM CDTHAIL 1.757 E Sparta, WIAT HWY 16 AND CTH A
Apr 10, 5:30 PM CDTHAIL 1.251 N Tomah, WI
Apr 10, 5:32 PM CDTHAIL 0.5Tunnel City, WI
Apr 10, 5:36 PM CDTFUNNEL CLOUD3 Sw Oakdale, WIPOSSIBLE FUNNEL REPORTED BY PUBLIC
Apr 10, 5:38 PM CDTHAIL 0.752 W Tomah, WI
Apr 10, 5:40 PM CDTHAIL 2.5Tomah, WIHAIL MEASUREMENTS BETWEEN GOLF BALL AND TENNIS BALL SIZE. WIND GUSTS ALSO ESTIMATED AROUND 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:19 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WUUS53 KARX 102204
SVRARX
WIC057-081-102230-
/O.NEW.KARX.SV.W.0015.110410T2204Z-110410T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
504 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JUNEAU COUNTY IN CENTRAL WISCONSIN...
  CENTRAL MONROE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 530 PM CDT

* AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR LEON...OR 7 MILES SOUTHWEST OF
  SPARTA...MOVING EAST AT 70 MPH. THIS STORM CAN PRODUCE LARGE
  DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS    
  OF 60 MPH. THERE HAS BEEN A HISTORY OF GOLF BALL SIZE HAIL WITH    
  THIS STORM.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACKSON PASS AND NORWALK AROUND 510 PM...
  HIGHWAY 131 AND COUNTY A AND RIDGEVILLE AROUND 515 PM...
  TOMAH AND I 90 94 EXIT 48 AROUND 520 PM...
  MILL BLUFF STATE PARK AND VOLK FIELD AROUND 525 PM...
  NEW LISBON AND NECEDAH AROUND 530 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY EVENING FOR
NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.

&&

LAT...LON 4376 9091 4378 9092 4395 9091 4411 9002
      4406 9002 4388 8997
TIME...MOT...LOC 2203Z 259DEG 62KT 4388 9083
WIND...HAIL 60MPH 1.75IN

$$

DTJ
1 follow-up statement
082 
WWUS53 KARX 102224
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 PM CDT SUN APR 10 2011

WIC057-081-102230-
/O.CON.KARX.SV.W.0015.000000T0000Z-110410T2230Z/
JUNEAU WI-MONROE WI-
524 PM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MONROE
AND CENTRAL JUNEAU COUNTIES UNTIL 530 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR I 90 EXIT 43...OR NEAR TOMAH...
MOVING EAST AT 50 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW LISBON AND NECEDAH AROUND 530 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS AND HAIL...WHICH
WILL UPROOT TREES...DOWN POWER LINES...AND PRODUCE WIDESPREAD DAMAGE
TO BUILDINGS AND VEHICLES. EVACUATE MOBILE HOMES AS THEY MAY BE
OVERTURNED. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY EVENING FOR
NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.

&&

LAT...LON 4376 9091 4378 9092 4395 9091 4411 9002
      4406 9002 4388 8997
TIME...MOT...LOC 2225Z 251DEG 43KT 4395 9043
WIND...HAIL 70MPH 1.75IN

$$

DTJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:30 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 10, 2:30 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
230 PM CDT SUN APR 10 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

FORECAST FOCUS IS ON TONIGHT...WITH HIGH THREAT FOR SEVERE WEATHER.

A SFC LOW AND TRAILING COLD FRONT WILL CONTINUE TO LIFT NORTHEAST
ACROSS THE REGION THIS EVENING...MOVING ACROSS FAR EASTERN WI BY
06Z. SOME MID CLOUDS QUICKLY TRACKING ACROSS THE FORECAST EARLY THIS
AFTERNOON...PRODUCING A FEW SPRINKLES/SHOWERS...BUT ALSO INHIBITING
INSTABILITY TO BUILD. JUST TO THE WEST THOUGH...AND AHEAD OF THE
COLD FRONT...THERE WAS A CLEAR SLOT...AND THAT WILL BE OVER THE
FORECAST BY MID AFTERNOON. EXPECT SBCAPES OF 2000-2500 J/KG TO
QUICKLY DEVELOP. A DECENT CAP IS STILL IN PLACE...PER BUFKIT
SOUNDINGS...BUT THIS ERODES BY MID/LATE AFTERNOON...AND THE FRONT
WILL PROVIDE ENOUGH FORCING/CONVERGENCE TO BREAK THROUGH ANY
LINGERING STABLE LAYER. AS A RESULT...EXPECT RAPID STORM DEVELOPMENT
BETWEEN 3 AND 5 PM TODAY. WITH THE REGION UNDER THE WARM SECTOR
//WARM FRONT UP INTO NORTHERN WI//...THE STORMS SHOULD BE SFC BASED.
STRONG 0-6 KM WIND SHEAR OF 70 KTS WILL PROMOTE RAPID ORGANIZATION
INTO SUPERCELLS...GRADUALLY MORPHING INTO LINE SEGMENTS AS THE
STORMS MOVE INTO CENTRAL/EASTERN WI. TORNADIC THREAT WITH 30 KTS OF
0-1 KM SHEAR. A VERY DANGEROUS SETUP FOR SEVERE WEATHER LATE THIS
AFTERNOON/EARLY EVENING...WITH ALL SEVERE THREATS IN PLAY.

THE UPPER LEVEL TROUGH AXIS WILL MOVE FROM WI MON MORNING...TO THE
EASTERN GREAT LAKES BY 00Z TUE. SOME HINTS OF UPPER LEVEL ENERGY ON
THE BACKSIDE OF THE TROUGH...WITH SOME WEAK QG CONVERGENCE AND
DECENT LOW LEVEL LAPSE RATES. WITH ENOUGH MOISTURE ON THE BACKSIDE
OF THE DEPARTING SYSTEM...COULD SEE SOME SCATTERED SHOWERS MONDAY
MORNING...TAPERING OFF AND EXITING EAST BY THE AFTERNOON. BETTER
CHANCES FOR NORTHERN PORTIONS OF THE FORECAST AREA.

WINDS/TEMPS WILL BE A BIGGER WEATHER STORY FOR MONDAY AS A TIGHT
PRESSURE GRADIENT CONTINUES THE BREEZY/BLUSTERY CONDITIONS OF
TONIGHT. AMPLE CLOUDS IN THE MORNING SHOULD PREVENT MUCH
MIXING...BUT LOOK FOR A DECREASE IN THE CLOUDS FROM WEST-EAST IN THE
AFTERNOON. DECENT SUBSIDENCE IN THE LOWEST LAYERS OF THE ATMOSPHERE
THROUGH THE DAY...PER BUFKIT SOUNDINGS. SO...SHOULD STILL GET SOME
MIX DOWN OF THE WINDS...AND SOME GUSTINESS. THAT SAID...DON/T SEE
WIND ADV CRITERIA AT THIS TIME. TEMPERATURES WILL TAKE QUITE A
TUMBLE FROM THE TASTE OF SUMMER TODAY. 850 MB TEMPS DROP FROM AROUND
15 C AT 00Z TONIGHT...TO 2 C BY 00Z TUE. HIGHS WILL STRUGGLE INTO
THE LOW TO MID 50S...AS MUCH AS 25 DEGREES COLDER THAN TODAY.

A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE PLAINS
MONDAY NIGHT/TUES...AND SHOULD SEE A FAIR AMOUNT OF SUNSHINE ON
TUESDAY AS A RESULT. WINDS BECOMING SOUTHERLY AND MORE SUNSHINE
SHOULD KEEP THE COOL DOWN BRIEF...AND EXPECT HIGHS TO BUMP BACK INTO
THE 60S.

ON WED...AN UPPER LEVEL SHORTWAVE TROUGH WILL BE TRACKING WEST-EAST
ACROSS SOUTHERN CANADA...JUST SKIRTING NORTH OF THE UPPER
MISSISSIPPI RIVER VALLEY. THIS SFC FRONT WILL HANG WELL SOUTH OF
THIS FEATURE...REACHING INTO THE NORTHERN PLAINS...AND THEN ACROSS
THE LOCAL AREA BY WED MORNING. FORCING IS RELATIVELY MEAGER ALONG
THE SOUTHERN EXTENT OF THE BOUNDARY. HOWEVER...BOTH THE 10.12Z
NAM/GFS SPIN A SHORTWAVE TROUGH THROUGH THE PLAINS AND TOWARD THE
AREA BY 18Z WED. THIS UPPER LEVEL FEATURE WOULD WORK WITH THE SFC
FRONT TO SPARK SOME PCPN CHANCES. CURRENT SOLUTIONS WOULD FAVOR
KEEPING THE BETTER CHANCES FROM SOUTHWEST MN INTO NORTHERN WI
THROUGH 00Z THU. THIS COULD THEN SHIFT ACROSS THE LOCAL FORECAST
AREA WED NIGHT AS THE SHORTWAVE CONTINUES TO MOVE EAST. NOT A LOT OF
MOISTURE TRANSPORT OR INSTABILITY/SHEAR INDICATED IN THIS TIME
FRAME...SO SOME ISOLATE THUNDER POSSIBLE...BUT DON/T EXPECT SEVERE
WEATHER.

.LONG TERM...THURSDAY THROUGH SUNDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH THE PERIOD.
THE LATEST 10.00Z DETERMINISTIC GFS/ECMWF/GEM ARE IN PRETTY GOOD
AGREEMENT ON DEEPENING UPPER UPPER LEVEL TROUGH/LOW OVER THE CENTRAL
CONUS BY 00Z SATURDAY. THE BIGGEST DIFFERENCE BETWEEN THE MODELS ARE
THE TIMING AND PLACEMENT OF SURFACE/UPPER LEVEL LOW MOVING ACROSS
THE CENTRAL CONUS. CONFIDENCE IS INCREASING THE UPPER MIDWEST AND
GREAT LAKES REGION WILL BE UNDER THE INFLUENCE OF THE UPPER LEVEL
TROUGH/LOW LATE THIS WEEK INTO NEXT WEEKEND. PREVIOUS FORECAST HAS
GOOD HANDLE ON TREND OF PRECIPITATION CHANCES THROUGH THE PERIOD.
NEXT CONCERN IS MODELS ARE INDICATING COLDER AIR FILTERING ON
BACKSIDE OF UPPER LEVEL TROUGH/LOW FRIDAY NIGHT INTO EARLY SATURDAY
MORNING. THIS WILL ALLOW TEMPERATURES TO COOL DOWN INTO THE MIDDLE
30S ACROSS THE AREA...AND POSSIBLY ALLOW THE RAIN TO CHANGE OVER TO
SNOW OR SNOW MIX IN WITH THE RAIN. WILL CONTINUE WITH THE TREND
AFTER 06Z OF SNOW MIXING IN OR CHANGING TO ALL SNOW. TEMPERATURES
ARE EXPECTED TO UNSEASONABLY COOL BY FRIDAY INTO NEXT WEEKEND.

&&

.AVIATION...

A STRONG COLD FRONT AND ASSOCIATED STRONG TO SEVERE THUNDERSTORMS
WILL MOVE EAST OF THE TAF SITES THIS EVENING BY 00-01Z. IN ITS WAKE
AN EXPANSIVE MVFR/IFR STRATUS DECK WILL FILL INTO THE AREA ON GUSTY
WEST TO NORTHWEST WINDS. EXPECT THESE LOW CLOUDS TO LINGER THROUGH
THE OVERNIGHT HOURS WITH A FEW EMBEDDED -SHRA THROUGH THE EVENING
HOURS. LOOK FOR THESE LOW CLOUDS TO SCATTER OUT MID MONDAY MORNING.
OTHERWISE...BRISK NORTHWEST WINDS OF 15 TO 25 WITH A FEW GUST
NEARING 40 MPH WILL CONTINUE THROUGH THE DAY.

&&

.HYDROLOGY...

THUNDERSTORMS LAST NIGHT HAVE DROPPED ANYWHERE FROM 1/2 INCH TO
NEARLY 3 INCHES IN A FEW LOCATIONS. MOST OF THE RAIN HAS FALLEN
ACROSS THE NORTHERN TWO THIRDS OF THE FORECAST AREA. MORE
THUNDERSTORMS ARE EXPECTED LATE TODAY. ALTHOUGH LOCALLY HEAVY
RAINFALL IS POSSIBLE...THEY LOOK TO BE FAST MOVING AND THUS LIMITING
THE AMOUNT OF RAINFALL AT AN GIVEN POINT. WARNINGS ARE ALREADY IN
EFFECT FOR PORTIONS OF THE BLACK...TREMPEALEAU...AND MISSISSIPPI
RIVERS...AND STATEMENTS OUT ON OTHER RIVERS. LIKELY...ANY RAINFALL
TONIGHT WILL NOT HAVE A SIGNIFICANT IMPACT ON THE CURRENT FORECASTS
AND WARNINGS. THEREFORE...WE WILL ONLY ISSUE ONE MORE HYDROLOGIC
OUTLOOK THIS AFTERNOON...BASED ON THE RAINFALL FROM THIS WEEKEND.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM........ RIECK
LONG TERM......... DTJ
AVIATION.......... DAS
Hazardous weather outlook, Apr 10, 2:40 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
240 PM CDT SUN APR 10 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-111000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
240 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SUPERCELL THUNDERSTORMS WILL DEVELOP BETWEEN 3 AND 5 PM OVER THE
AREA...AND WILL BE CAPABLE OF PRODUCING SEVERE WEATHER WITHIN 20 TO
30 MINUTES OF INITIAL DEVELOPMENT. THE THREATS WITH THESE
THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.
THE TORNADOES MAY BE FAST MOVING AND LONG TRACKED. THE STORMS WILL
MOVE EXTREMELY FAST...UPWARDS OF 70 MPH. THE SEVERE THUNDERSTORMS
MAY BE MORE NUMEROUS ALONG AND EAST OF THE MISSISSIPPI RIVER...
AND ALONG AND NORTH OF INTERSTATE 94. THE STORMS SHOULD BE EAST OF
THE AREA BY 10 PM

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON MONDAY...STRONG NORTHWEST WINDS WILL BE FOUND ACROSS
THE AREA WITH SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS OF
30 TO 40 MPH.

FLOODING WILL REMAIN A CONCERN ALONG THE MISSISSIPPI RIVER
THROUGH APRIL. THOSE WITH INTERESTS ALONG THE MISSISSIPPI NEED TO
MONITOR THE LATEST RIVER STATEMENTS AND FLOOD FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

A WEBINAR FOR MISSISSIPPI RIVER FLOODING IS SCHEDULED FOR MONDAY AT
1230 PM.

BOYNE/RIECK

In the hours before

Local storm report, Apr 10, 4:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
455 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             3 E LA CROSSE           43.83N 91.17W
04/10/2011  E1.75 INCH       LA CROSSE          WI   NWS EMPLOYEE

            AT NWS OFFICE

&&

SHEA
Local storm report, Apr 10, 4:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             2 S LA CROSSE           43.80N 91.23W
04/10/2011  E1.00 INCH       LA CROSSE          WI   LAW ENFORCEMENT

            ON WARD AVENUE IN SOUTH LA CROSSE

&&

GLENNL
Local storm report, Apr 10, 4:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             2 S LA CROSSE           43.80N 91.23W
04/10/2011  E2.00 INCH       LA CROSSE          WI   AMATEUR RADIO

            SOUTH SIDE

&&

SHEA
Local storm report, Apr 10, 4:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
459 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             3 E LA CROSSE           43.83N 91.17W
04/10/2011  M1.75 INCH       LA CROSSE          WI   LAW ENFORCEMENT

            AT HWY 14 AND CTH MM

&&

GLENNL
Local storm report, Apr 10, 5:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
502 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             3 SE LA CROSSE          43.80N 91.19W
04/10/2011  E2.50 INCH       LA CROSSE          WI   AMATEUR RADIO

            AT SOUTHERN BLUFFS SCHOOL

&&

SHEA
Local storm report, Apr 10, 5:04 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
504 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND GST     1 E LA CROSSE           43.83N 91.21W
04/10/2011  M52 MPH          LA CROSSE          WI   NWS EMPLOYEE

            AT NWS OFFICE

&&

GLENNL

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 10:58 AM CDTRiver Flood WarningARXBuffalo, Trempealeau57 hr
Apr 10, 3:46 PM CDTSevere Thunderstorm WarningARXBuffalo29 min
Apr 10, 4:16 PM CDTSevere Thunderstorm WarningARXBuffalo29 min
Apr 10, 4:24 PM CDTSevere Thunderstorm WarningARXBuffalo, Jackson, Trempealeau41 min
Apr 10, 4:32 PM CDTTornado WarningARXLa Crosse, Vernon43 min
Apr 10, 5:03 PM CDTSevere Thunderstorm WarningARXVernon27 min
Apr 10, 5:09 PM CDTTornado WarningARXClark, Taylor66 min
Apr 10, 5:13 PM CDTTornado WarningARXMonroe47 min
Apr 10, 5:39 PM CDTSevere Thunderstorm WarningARXAdams, Jackson, Juneau, Monroe66 min
Apr 10, 5:56 PM CDTSevere Thunderstorm WarningARXAdams, Juneau, Monroe64 min
Apr 10, 6:12 PM CDTTornado WarningARXTaylor33 min
Apr 10, 6:16 PM CDTTornado WarningARXAdams, Juneau44 min
Apr 10, 6:57 PM CDTTornado WarningARXAdams, Juneau33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.